National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(13,234)
ISSN: 0001-8708
81    
A Gagliardo-Nirenberg-type inequality and its applications to decay estimates for solutions of a degenerate parabolic equation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106823  

Fila Marek;   Winkler Michael;  

文摘信息 问图书馆员

82    
Mixed multiplicities of divisorial filtrations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:358  Page:106842  

Cutkosky Steven Dale;  

问图书馆员

83    
Rational curves in holomorphic symplectic varieties and Gromov–Witten invariants 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106829  

Oberdieck Georg;   Shen Junliang;   Yin Qizheng;  

问图书馆员

84    
Chaos, ergodicity, and equilibria in a quantum Kac model 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:358  Page:106827  

Carlen Eric A;   Carvalho Maria C;   Loss Michael P;  

问图书馆员

85    
The pointwise convergence of Fourier Series (II). Strong L1 case for the lacunary Carleson operator 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106831  

Lie Victor;  

问图书馆员

86    
On definite strongly quasipositive links and L-space branched covers 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106828  

Boileau Michel;   Boyer Steven;   Gordon Cameron McA;  

文摘信息 问图书馆员

87    
Transverse fully nonlinear equations on Sasakian manifolds and applications 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106830  

Feng Ke;   Zheng Tao;  

问图书馆员

88    
Weight conjectures for fusion systems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106825  

Kessar Radha;   Linckelmann Markus;   Lynd Justin;   Semeraro Jason;  

文摘信息 问图书馆员

89    
On a shallow-water approximation to the Green–Naghdi equations with the Coriolis effect 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:340  Page:106-137  

Chen Robin Ming;   Gui Guilong;   Liu Yue;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

90    
On orbifold theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:321  Page:1-30  

Dong Chongying;   Ren Li;   Xu Feng;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

91    
Cluster-tilted algebras are Gorenstein and stably Calabi–Yau 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:211  Issue:1  Page:123-151  

Keller Bernhard;   Reiten Idun;  

来源数据库:[Web of Science, Scopus]         被引频次:167

文摘信息 获取全文 问图书馆员

92    
L-p norms, nodal sets, and quantum ergodicity 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:290  Page:938-966  

Hezari H;   Riviere G;  

被引频次:23

文摘信息 问图书馆员

93    
Homological stability for automorphism groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:318  Page:534-626  

Randal-Williams Oscar;   Wahl Nathalie;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

94    
The first Steklov eigenvalue, conformal geometry, and minimal surfaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:226  Issue:5  Page:4011-4030  

Fraser Ailana;   Schoen Richard;  

来源数据库:[Web of Science, Scopus]         被引频次:76

文摘信息 获取全文 问图书馆员

95    
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:946-1008  

Chen Gui-Qiang G;   Huang Fei-Min;   Wang Tian-Yi;   Xiang Wei;  

来源数据库:Web of Science         被引频次:3

文摘信息 获取全文 问图书馆员

96    
Universal skein theory for group actions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:356  Page:106804  

Ren Yunxiang;  

文摘信息 问图书馆员

97    
An sln stable homotopy type for matched diagrams 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:356  Page:106816  

Jones Dan;   Lobb Andrew;   Schütz Dirk;  

文摘信息 问图书馆员

98    
The Duffin-Schaeffer conjecture with extra divergence 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:356  Page:106808  

Aistleitner Christoph;   Lachmann Thomas;   Munsch Marc;   Technau Niclas;   Zafeiropoulos Agamemnon;  

文摘信息 问图书馆员

99    
Affine vs. Euclidean isoperimetric inequalities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:356  Page:106811  

Haberl Christoph;   Schuster Franz E;  

文摘信息 问图书馆员

100    
Fractional Laplacian in conformal geometry 其他

Advances in Mathematics  ISSN:0001-8708  Publication-Date:2011  Volume:226  Issue:2  Page:1410-1432  

Chang Sun-Yung Alice;   González María del Mar;  

来源数据库:[Web of Science, Scopus]         被引频次:130

文摘信息 获取全文 问图书馆员

作者信息:×